# SDR USAA2010051490963

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 32,095 hours, 11,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - NR 29-0553-8-0016/010 - CORROSION ON SKIN CLIP AT FR35.6 BETWEEN S41R TO S42R. REPLACED SKIN CLIP AT FR35.6 BETWEEN S41R TO S42R IAW A321 SRM 51-26-11 & 51-31-00.
